# SDR DALA1304471708

- Difficulty date: January 12, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 48,799 hours, 11,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1502
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING PLUGGED HOLES ON FLOORBEAM UPPER CHORD AND WEB AT STA 1502.  DAMAGED AREA REPAIRED IAW ER/A 510608-14.
